# SDR SWAA030614

- Difficulty date: March 18, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,239 hours, 56,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BULKHEAD WEB CRACKED AT BS 180, WL 180 & LBL 5.25.  REPAIRED BULKHEAD WEB PER SWA EA.
